Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Analytical groups


Author: Garrett Birkhoff
Journal: Trans. Amer. Math. Soc. 43 (1938), 61-101
MSC: Primary 22E15; Secondary 22A05, 54H11
DOI: https://doi.org/10.1090/S0002-9947-1938-1501934-4
MathSciNet review: 1501934
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    S. Banach, Théorie des Opérations Linéaires, Warsaw, 1932.
  • Garrett Birkhoff, Integration of functions with values in a Banach space, Trans. Amer. Math. Soc. 38 (1935), no. 2, 357–378. MR 1501815, DOI https://doi.org/10.1090/S0002-9947-1935-1501815-3
  • J. E. Campbell, On a law of combination of operators, Proceedings of the London Mathematical Society, vol. 28 (1897), pp. 381-390. E. Cartan, Notice sur les Travaux Scientifiques de M. Élie Cartan, Chap. VIII, Paris, 1931. E. Cartan, Les groupes continus et l’analysis situs, Mémorials des Sciences Mathématique, Fasc. 42, Paris, 1930. J. Delsarte, Les groupes de transformations linéaires dans l’espace de Hilbert, Mémorials des Sciences Mathématiques, Fasc. 57, Paris, 1932. P. Hall, A contribution to the theory of groups of prime-power orders, Proceedings of the London Mathematical Society, vol. 36 (1933), pp. 29-95. F. Hausdorff, Die symbolische Exponentialformel in der Gruppentheorie, Leipzig Berichte, vol. 58 (1906), pp. 19-48. S. Lie, Transformationsgruppen, Leipzig, 1888. S. Lie, Unendlich continuirliche Gruppen, Abhandlungen, Sachsische Gesellschaft der Wissenschaften, vol. 21 (1895), pp. 43-150. W. Mayer and T. Y. Thomas, Foundations of the theory of continuous groups, Annals of Mathematics, vol. 36 (1935), pp. 770-782. J. von Neumann, Gruppen linearen Transformationen, Mathematische Zeitschrift, vol. 30 (1929), pp. 3-42. S. Saks, Théorie de l’Intégrale, Warsaw, 1933. L. Schlesinger, Neue Grundlagen für eine Infinitesimalkalkul der Matrizen, Mathematische Zeitschrift, vol. 33 (1931), pp. 33-61. O. Schreier, Abstrakte kontinuierliche Gruppen, Hamburger Abhandlungen, vol. 4 (1926), pp. 15-32.
  • Friedrich Schur, Neue Begründung der Theorie der endlichen Transformationsgruppen, Math. Ann. 35 (1889), no. 1-2, 161–197 (German). MR 1510602, DOI https://doi.org/10.1007/BF01443876
  • V. Volterra, Sulle equazione differenziali lineari, Rendiconti dei Lincei, vol. 3 (1887), pp. 391-396.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E15, 22A05, 54H11

Retrieve articles in all journals with MSC: 22E15, 22A05, 54H11


Additional Information

Article copyright: © Copyright 1938 American Mathematical Society